| Model Number |
453951 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion in the moderately tortuous mid cx.Despite multiple predilatations, the lesion could not be crossed with the device.The stent system was taken out of the body, and it was noted that the stent strut was sticking out.The stent was discarded.Afterwards pre-dilation with multiple balloons was done and a new orsiro was deployed.
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation verified that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
Additional Manufacturer Narrative
Combination product: yes.Corrected the initial reporter information.Reference capa# nc-24-004.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation verified that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations, no material or manufacturing related root cause could be determined.